# SDR CALA2024101500838

- Difficulty date: October 10, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N35407
- Make and model: Boeing 737924
- Aircraft serial: 30124
- Aircraft time: 63,407 hours, 26,399 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Faulty
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - R1 DOOR EXIT SIGN EA3351-01167 NOT ACCOMPLISHED. MODIFIED EXISTING LENS AND INSTALLED WITH CORRECT HARDWARE REF EA3351-01167, AMM 33-51-01-960-801, AND CONFIG DRAWING 3351DD15945_E. NO FURTHER DEFECTS NOTED.
